# SDR NACA2022101800001

- Difficulty date: October 18, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 107,601 hours, 19,729 cycles
- Engine: Ge CF680C2B6
- Engine time: 10,413 hours, 4,172 cycles
- System (JASC): 7603 · Power Lever
- Part: Hose
- Condition: Damaged
- Location: Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE THROTTLE CABLE COOLING HOSE DAMAGED. REMOVED AND REPLACED LH ENGINE THROTTLE CABLE COOLING HOSE REF BOEING AMM 76-11-02
